# SDR IPXA10559227

- Difficulty date: April 2, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1600-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MCB, BSTA. 1600 TO 1680, RBL 45 TO RBL 65, FLOOR PANEL IS DAMAGED.  REPLACED IAW SRM 53-00-50-1A1, EO B757-5320-9692-G.
